Mostrando recursos 1 - 20 de 1.974

  1. Tangent bundle and indicatrix bundle of a Finsler manifold

    Bejancu, Aurel
    Let Fm = (M, F) be a Finsler manifold and G be the Sasaki-Finsler metric on TM°. We show that the curvature tensor field of the Levi-Civita connection on (TM°, G) is completely determined by the curvature tensor field of Vrănceanu connection and some adapted tensor fields on TM°. Then we prove that (TM°, G) is locally symmetric if and only if Fm is locally Euclidean. Also, we show that the flag curvature of the Finsler manifold Fm is determined by some sectional curvatures of the Riemannian manifold (TM°, G). Finally, for any c ≠ 0 we introduce the c-indicatrix...

  2. Stability and instability of standing waves for 1-dimensional nonlinear Schrödinger equation with multiple-power nonlinearity

    Maeda, Masaya

  3. Double coverings between smooth plane curves

    Harui, Takeshi; Komeda, Jiryo; Ohbuchi, Akira
    We completely classify the pairs of two smooth plane curves with double coverings between them. More precisely, we show that there exist no double coverings between two smooth plane curves except for several special cases.

  4. Invariants of ample line bundles on projective varieties and their applications, I

    Fukuma, Yoshiaki
    Let X be a projective variety of dimension n defined over the field of complex numbers and let L1, ..., Ln-i be ample line bundles on X, where i is an integer with 0 ≤ i ≤ n. In this paper, first, we define some invariants called the ith sectional H-arithmetic genus, the ith sectional geometric genus and the ith sectional arithmetic genus of (X,L1, ..., Ln-i). These are considered to be a generalization of invariants which have been defined in our previous papers. Moreover we investigate some basic properties of these, which are used in the second part and...

  5. Families of higher dimensional germs with bijective Nash map

    Plénat, Camille; Popescu-Pampu, Patrick
    Let (X,0) be a germ of complex analytic normal variety, non-singular outside 0. An essential divisor over (X,0) is a divisorial valuation of the field of meromorphic functions on (X,0), whose center on any resolution of the germ is an irreducible component of the exceptional locus. The Nash map associates to each irreducible component of the space of arcs through 0 on X the unique essential divisor intersected by the strict transform of the generic arc in the component. Nash proved its injectivity and asked if it was bijective. We prove that this is the case if there exists a...

  6. On the theory of surfaces in the four-dimensional Euclidean space

    Ganchev, Georgi; Milousheva, Velichka
    For a two-dimensional surface M2 in the four-dimensional Euclidean space E4 we introduce an invariant linear map of Weingarten type in the tangent space of the surface, which generates two invariants k and κ. ¶ The condition k = κ = 0 characterizes the surfaces consisting of flat points. The minimal surfaces are characterized by the equality κ2 - k = 0. The class of the surfaces with flat normal connection is characterized by the condition κ = 0. For the surfaces of general type we obtain a geometrically determined orthonormal frame field at each point and derive Frenet-type derivative...

  7. Topology of polar weighted homogeneous hypersurfaces

    Oka, Mutsuo
    Polar weighted homogeneous polynomials are special polynomials of real variables xi, yi, i = 1, ..., n with zi = xi + $\sqrt{-1}y_i$ which enjoy a "polar action". In many aspects, their behavior looks like that of complex weighted homogeneous polynomials. We study basic properties of hypersurfaces which are defined by polar weighted homogeneous polynomials.

  8. Meromorphic functions sharing three values CM

    Wang, Jian-Ping; Huang, Ling-Di
    This paper studies the uniqueness of meromorphic functions that share three values CM and obtain some results that are improvements and generalizations of that of H. Ueda, G. Brosch, etc.

  9. On the existence of T direction of meromorphic function concerning multiple values

    Wu, Zhao-jun; Sun, Dao-chun
    In this paper, by using Ahlfors' theory of covering surface, the existence of T direction of meromorphic function concerning multiple values is obtained. Results are obtained extending the previous results due to Guo, Zheng, Ng in Bull. Austral. Math. Soc., 69 (2004), 277-287. Moreover, we give an affirmative answer to the question by Wang and Gao in Bull. Austral. Math. Soc., 75 (2007), 459-468.

  10. An explicit formula for the zeros of the Rankin-Selberg L-function via the projection of C-modular forms

    Noda, Takumi
    We give an explicit formula for the zeros of the Rankin type zeta-function by using the projection of the C-automorphic forms introduced by Sturm (1981). Our theorem gives a correlation of the zeros of the L-functions and the Hecke eigenvalues.

  11. Minimal submanifolds with small total scalar curvature in Euclidean space

    Seo, Keomkyo
    Let M be an n-dimensional complete minimal submanifold in Rn+p. Lei Ni proved that if M has sufficiently small total scalar curvature, then M has only one end. We improve the upper bound of total scalar curvature. We also prove that if M has the same upper bound of total scalar curvature, there is no nontrivial L2 harmonic 1-form on M.

  12. An asymptotic behavior of the dilatation for a family of pseudo-Anosov braids

    Kin, Eiko; Takasawa, Mitsuhiko
    The dilatation of a pseudo-Anosov braid is a conjugacy invariant. In this paper, we study the dilatation of a special family of pseudo-Anosov braids. We prove an inductive formula to compute their dilatation, a monotonicity and an asymptotic behavior of the dilatation for this family of braids. We also give an example of a family of pseudo-Anosov braids with arbitrarily small dilatation such that the mapping torus obtained from such braid has 2 cusps and has an arbitrarily large volume.

  13. A quotient group of the group of self homotopy equivalences of SO(4)

    Ōshima, Hideaki
    The author studies the quotient group $\mathscr{E}$ (SO(4))/ $\mathscr{E}$ #(SO(4)), where $\mathscr{E}$ (SO(4)) is the group of homotopy classes of self homotopy equivalences of the rotation group SO(4) and $\mathscr{E}$ #(SO(4)) is the subgroup of it consisting of elements that induce the identity on homotopy groups.

  14. Gaps in the exponent spectrum of subgroups of discrete quasiconformal groups

    Bonfert-Taylor, Petra; Falk, Kurt; Taylor, Edward C.
    Let G be a discrete quasiconformal group preserving B3 whose limit set Λ(G) is purely conical and all of ∂B3. Let Ĝ be a non-elementary normal subgroup of G: we show that there exists a set $\mathcal{A}$ of full measure in Λ(G) so that $\mathcal{A}$ , regarded as a subset of Λ (Ĝ), has "fat horospherical" dynamics relative to Ĝ. As an application we will bound from below the exponent of convergence of Ĝ in terms of the Hausdorff dimension of $\mathcal{A}$ .

  15. Meromorphic solutions of functional equation P(f)P(g) = 1

    Yang, Mingbo; Li, Ping
    By utilizing Nevanlinna's value distribution theory, we find the meromorphic solutions of the functional equations of the type P(f)P(g) = 1, where P is a polynomial with three distinct zeros at least.

  16. Horizontally conformal submersions of CR-submanifolds

    Sahin, Bayram
    It is shown that any horizontally conformal submersion of a CR-submanifold M of a Kaehler manifold $\bar{M}$ onto a Kaehler manifold N is a Riemannian submersion. Moreover, if M is mixed geodesic, then it is proved that such submersion is a harmonic map.

  17. Lagrangian submanifolds with codimension 1 totally geodesic foliation in complex projective spaces

    Kimura, Makoto

  18. On certain fibred rational surfaces

    Konno, Kazuhiro
    Fibred rational surfaces with a certain extremal property are classified.

  19. Numerical obstructions to abelian surfaces in toric Fano 4-folds

    Sankaran, G. K.

  20. Some generalizations of Nevanlinna's five-value theorem

    Chen, Ten-Ging; Chen, Keng-Yan; Tsai, Yen-Lung
    We generalize Nevanlinna's five-value theorem to the cases that two meromorphic functions partially sharing either five or more values, or five or more small functions. In each case, we formulate a way to measure how far these two meromorphic functions are from sharing either values or small functions, and use this measurement to get some uniqueness results.

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.